# SDR V0XD201310310196

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 24,264 hours, 17,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SIDE OF COCKPIT DOOR CUTOUT AT FRAME BS 279 HAS A CORRODED ANGLE. REMOVED CORRODED ANGLE.  FABRICATED ANGLE AND DOUBLER AND INSTALLED REPAIR PARTS IAW REO 670-53-11-745, REO DATED 20 OCT 2012.
